U.S. doctors online nowAsk doctors free
A female asked:

i took the next day pill and 9 days later i had a 3 day bloody discharge, is that my period?

2 doctor answers4 doctors weighed in
Dr. D Elan Simckes
Fertility Medicine 33 years experience
period: I could be but may not be your period. The " morning after" pill will often cause irregular bleeding. Be sure to check for pregnancy a couple of weeks later
Dr. Maggie Carpenter
Family Medicine 24 years experience
Likely: I recommend taking a pregnancy test just to be sure. Also recommend talking to your provider about starting birth control pills/ring/patch, Depo-Provera shot, or getting an IUD or Nexplanon so you won't have to worry about this in the future.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 23, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.